A characterization of generalized quasi-Einstein manifolds
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_1a_10,
author = {Dan Dumitru},
title = {A characterization of generalized {quasi-Einstein} manifolds},
journal = {Novi Sad Journal of Mathematics},
pages = {89-94},
year = {2012},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_10/}
}
Dan Dumitru. A characterization of generalized quasi-Einstein manifolds. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_10/